# SDR AALA201703219014

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 15,465 hours, 6,299 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING R4 DOOR F/A REPORTED CIDS PANEL.  CHECKED DOOR PRESSURE INDICATOR FOR THE DOOR. SERVICED R4 DOOR ASSIST BOTTLE.
